# SDR DXTA2025091904987

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500887
- Aircraft time: 62 hours, 45 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 130025011
- Part serial: 2255
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT 41,000 CABIN ALTITUDE BEGAN RISING.  CREW DONNED O2 MASKS AND DROPPED PAX MASKS.  CABIN HI CAS ILLUMINATED AT 10,000 CABIN ALTITUDE.  BEGAN EMER DECENT AND DECLARED EMERGENCY WITH ATC.  DIVERTED TO KLAS.  CAS MESSAGES ILLUMINATED WERE ECS VALVE 2 FAIL AND CABIN ALT HI.  CONFIRMED ON THE ECS SCHEMETIC THAT IN FACT THE ECS VALVE WAS X OUT CORRECTIVE ACTION: REMOVED FROM SERVICE THE LH & RH FLOW CONTROL AND SHUTOFF VALVES ( AND INSTALLED IAW AMM 21-21-01-400-801-A, A REPAIRED LH & RH FLOW CONTROL AND SHUTOFF VALVE LEAK AND OPERATIONAL TEST IS SATISFACTORY AT THIS TIME.
